Alert archive / California / High Wind Watches in 2008

High Wind Watch 4, NWS Reno, NV

March 23, 20085 counties in Nevada; 8 counties in California

NWS Reno, NV issued this high wind watch at Mar 23, 2008, 2:54 PM PDT for 5 counties in Nevada; 8 counties in California. It took effect at Mar 26, 2008, 2:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 23, 2008, 2:54 PM PDT (21:54 UTC)
In effect from
Mar 26, 2008, 2:00 AM PDT
Expired
Mar 25, 2008, 1:42 PM PDT
In force
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 67 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2008-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2008-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3169 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 232154
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
254 PM PDT SUN MAR 23 2008

...STRONG COLD FRONT TO MOVE ACROSS THE AREA THIS WEEK...

.A LARGE AREA OF LOW PRESSURE IN THE GULF OF ALASKA WILL PUSH A
COLD FRONT ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY. AHEAD OF
THE FRONT WINDS WILL INCREASE...WITH STRONG WIND GUSTS NEAR 60 MPH
POSSIBLE IN THE LEE OF THE SIERRA FROM SUSANVILLE SOUTH TO MAMMOTH
LAKES. WINDS WILL DIMINISH WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS
INTO THE REGION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG DAMAGING
WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS
AT WEATHER.GOV/RENO.

CAZ071-072-NVZ002-003-241200-
/O.NEW.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...
MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE...SPARKS...VERDI...
GARDNERVILLE
254 PM PDT SUN MAR 23 2008

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH...WITH GUSTS TO 60
MPH...TUESDAY NIGHT THROUGH WEDNESDAY MORNING ALONG HIGHWAY 395
FROM SOUTH OF JANESVILLE TO MINDEN. WINDS WILL ALSO INCREASE IN
THE LAKE TAHOE BASIN WITH RIDGE GUSTS NEAR 100 MPH.

$$

CAZ073-NVZ001-241200-
/O.NEW.KREV.HW.A.0004.080326T1200Z-080327T0000Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
254 PM PDT SUN MAR 23 2008

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH...WITH GUSTS TO 60
MPH...TUESDAY NIGHT THROUGH WEDNESDAY MORNING ALONG HIGHWAYS 395
AND 95. WINDS OVER THE HIGH SIERRA WILL GUST TO NEAR 100 MPH.

$$

MOZLEY/BRONG

HTTP://WEATHER.GOV/RENO
5 follow-up statements
000 
WWUS75 KREV 241026
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
319 AM PDT MON MAR 24 2008

...STRONG COLD FRONT TO MOVE ACROSS THE AREA THIS WEEK...

.A LARGE AREA OF LOW PRESSURE IN THE GULF OF ALASKA WILL PUSH A
COLD FRONT THROUGH THE REGION WEDNESDAY. AHEAD OF THE FRONT WINDS
WILL INCREASE...WITH WIND GUSTS NEAR 60 MPH POSSIBLE IN THE LEE OF 
THE SIERRA FROM SUSANVILLE SOUTH TO BRIDGEPORT. WINDS WILL DIMINISH 
WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE REGION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG
DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/RENO.

CAZ072-NVZ002-003-250000-
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE...SPARKS...
VERDI...GARDNERVILLE
319 AM PDT MON MAR 24 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 30 MPH...WITH
GUSTS TO 60 MPH POSSIBLE LATE TUESDAY NIGHT THROUGH WEDNESDAY 
MORNING ALONG HIGHWAY 395 FROM RENO TO MINDEN. WINDS WILL ALSO 
INCREASE IN THE LAKE TAHOE BASIN WITH RIDGE GUSTS OVER 90 MPH.

$$

CAZ071-250000-
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
319 AM PDT MON MAR 24 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 30 MPH...WITH
GUSTS TO 60 MPH POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY MORNING 
ALONG HIGHWAY 395 FROM SOUTH AND EAST OF JANESVILLE TO THE NEVADA 
STATE LINE.
 
$$

CAZ073-NVZ001-250000-
/O.CON.KREV.HW.A.0004.080326T1200Z-080327T0000Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
319 AM PDT MON MAR 24 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH...WITH GUSTS TO
60 MPH POSSIBLE WEDNESDAY ALONG HIGHWAYS 395 AND 95. WINDS OVER
THE SIERRA RIDGES COULD GUST TO OVER 90 MPH.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 242155
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
255 PM PDT MON MAR 24 2008

...STRONG COLD FRONT TO MOVE ACROSS THE AREA THIS WEEK...

.A LARGE AREA OF LOW PRESSURE IN THE GULF OF ALASKA WILL PUSH A
COLD FRONT THROUGH THE REGION WEDNESDAY. WHILE THE LOCATION OF THE
STRONGEST WINDS REMAINS VERY UNCERTAIN...AHEAD OF THE FRONT WINDS
WILL INCREASE. WIND GUSTS NEAR 60 MPH ARE POSSIBLE IN THE LEE OF
THE SIERRA FROM SUSANVILLE SOUTH TO MAMMOTH LAKES. WINDS WILL
DIMINISH WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE REGION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG
DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/RENO.

CAZ072-NVZ002-251200-
/O.NEW.KREV.LW.Y.0022.080325T1900Z-080326T0900Z/
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
255 PM PDT MON MAR 24 2008

...LAKE WIND ADVISORY IN EFFECT FROM 12 PM TUESDAY TO 2 AM PDT
WEDNESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO 2 AM PDT
WEDNESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY
NIGHT THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS OF 15 TO 20 MPH AND GUSTS TO 35 MPH ARE EXPECTED
ON LAKE TAHOE BEGINNING EARLY AFTERNOON TUESDAY AND WILL CAUSE
ROUGH CHOP ON LAKE TAHOE. SMALL BOATS WILL BE PRONE TO CAPSIZING
AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE.

THESE WINDS ARE EXPECTED TO INCREASE LATE TUESDAY NIGHT TO SPEEDS
OF 15 TO 30 MPH...WITH GUSTS TO 60 MPH POSSIBLE LATE TUESDAY
NIGHT THROUGH WEDNESDAY MORNING. IN ADDITION...WIND GUSTS OVER
RIDGES COULD REACH 100 MPH OR MORE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ004-251200-
/O.NEW.KREV.LW.Y.0022.080325T1900Z-080326T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
255 PM PDT MON MAR 24 2008

...LAKE WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM PDT TUESDAY. 

WEST WINDS OF 10 TO 20 MPH AND GUSTS AROUND 30 MPH WILL CAUSE
ROUGH CHOP ON PYRAMID LAKE. SMALL BOATS WILL BE PRONE TO CAPSIZING
AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ003-251200-
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
255 PM PDT MON MAR 24 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 40 MPH...WITH GUSTS
TO 60 MPH POSSIBLE LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
ALONG HIGHWAY 395 FROM RENO TO MINDEN. 

$$

CAZ071-251200-
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
255 PM PDT MON MAR 24 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 35 MPH...WITH GUSTS
TO 60 MPH POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY MORNING ALONG
HIGHWAY 395 FROM SOUTH AND EAST OF JANESVILLE TO THE NEVADA STATE
LINE. LIGHTER WINDS ARE EXPECTED NORTH AND WEST OF SUSANVILLE.

$$

CAZ073-NVZ001-251200-
/O.CON.KREV.HW.A.0004.080326T1200Z-080327T0000Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
255 PM PDT MON MAR 24 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH...WITH GUSTS TO 60
MPH POSSIBLE WEDNESDAY ALONG HIGHWAYS 395 AND 95. WINDS OVER THE
SIERRA RIDGES COULD GUST TO OVER 100 MPH.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 250946
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
246 AM PDT TUE MAR 25 2008

...STRONG COLD FRONT TO MOVE ACROSS THE AREA THIS WEEK...

.A LARGE AREA OF LOW PRESSURE IN THE GULF OF ALASKA WILL PUSH A
COLD FRONT THROUGH THE REGION WEDNESDAY. WHILE THE LOCATION OF
THE STRONGEST WINDS REMAINS VERY UNCERTAIN...AHEAD OF THE FRONT
WINDS WILL INCREASE. WIND GUSTS NEAR 60 MPH ARE POSSIBLE IN THE
LEE OF THE SIERRA FROM SUSANVILLE SOUTH TO MAMMOTH LAKES. WINDS
WILL DIMINISH WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE
REGION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG
DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/RENO.

CAZ072-NVZ002-260000-
/O.CON.KREV.LW.Y.0022.080325T1900Z-080326T0900Z/
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
246 AM PDT TUE MAR 25 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM
PDT WEDNESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM
PDT WEDNESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE
TONIGHT THROUGH WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED
ON LAKE TAHOE TODAY...WHICH WILL CAUSE ROUGH CHOP ON LAKE TAHOE.
SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE
WATERS UNTIL CONDITIONS IMPROVE.

THESE WINDS ARE EXPECTED TO INCREASE LATE TUESDAY NIGHT TO SPEEDS
OF 15 TO 25 MPH...WITH GUSTS TO 60 MPH POSSIBLE LATE TUESDAY
NIGHT THROUGH WEDNESDAY MORNING. IN ADDITION...WIND GUSTS OVER
RIDGES COULD REACH 100 MPH OR MORE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ004-260000-
/O.CON.KREV.LW.Y.0022.080325T1900Z-080326T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
246 AM PDT TUE MAR 25 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING. 

WEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL CAUSE
ROUGH CHOP ON PYRAMID LAKE THIS AFTERNOON. SMALL BOATS WILL BE
PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ003-260000-
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
246 AM PDT TUE MAR 25 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE TONIGHT
AND WEDNESDAY MORNING. WIND GUSTS TO 60 MPH WILL BE POSSIBLE IN THE
FOOTHILLS AND ALONG HIGHWAY 395 FROM RENO TO MINDEN WEDNESDAY.

$$

CAZ071-260000-
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
246 AM PDT TUE MAR 25 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH...WITH
GUSTS TO 60 MPH POSSIBLE LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING ALONG HIGHWAY 395 FROM SOUTH AND EAST OF JANESVILLE TO THE
NEVADA STATE LINE. LIGHTER WINDS ARE EXPECTED NORTH AND WEST OF
SUSANVILLE.

$$

CAZ073-NVZ001-260000-
/O.CON.KREV.HW.A.0004.080326T1200Z-080327T0000Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
246 AM PDT TUE MAR 25 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 40 MPH WEDNESDAY...WITH
GUSTS TO 60 MPH POSSIBLE ALONG HIGHWAYS 395 AND 95. WINDS OVER
THE SIERRA RIDGES COULD GUST TO OVER 90 MPH.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 251018
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
318 AM PDT TUE MAR 25 2008

...STRONG COLD FRONT TO MOVE ACROSS THE AREA THIS WEEK...

.A LARGE AREA OF LOW PRESSURE IN THE GULF OF ALASKA WILL PUSH A
COLD FRONT THROUGH THE REGION WEDNESDAY. WHILE THE LOCATION OF
THE STRONGEST WINDS REMAINS VERY UNCERTAIN...AHEAD OF THE FRONT
WINDS WILL INCREASE. WIND GUSTS NEAR 60 MPH ARE POSSIBLE IN THE
LEE OF THE SIERRA FROM SUSANVILLE SOUTH TO MAMMOTH LAKES. WINDS
WILL DIMINISH WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE
REGION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR STRONG
DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST
FORECASTS AT WEATHER.GOV/RENO.

CAZ072-NVZ002-260000-
/O.EXT.KREV.LW.Y.0022.080325T1018Z-080326T0900Z/
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
318 AM PDT TUE MAR 25 2008

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY.
A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED
ON LAKE TAHOE TODAY...WHICH WILL CAUSE ROUGH CHOP ON LAKE TAHOE.
SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE
WATERS UNTIL CONDITIONS IMPROVE.

THESE WINDS ARE EXPECTED TO INCREASE LATE TUESDAY NIGHT TO SPEEDS
OF 15 TO 25 MPH...WITH GUSTS TO 60 MPH POSSIBLE LATE TUESDAY
NIGHT THROUGH WEDNESDAY MORNING. IN ADDITION...WIND GUSTS OVER
RIDGES COULD REACH 100 MPH OR MORE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ004-260000-
/O.CON.KREV.LW.Y.0022.080325T1900Z-080326T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
318 AM PDT TUE MAR 25 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
PDT THIS EVENING. 

WEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL CAUSE
ROUGH CHOP ON PYRAMID LAKE THIS AFTERNOON. SMALL BOATS WILL BE
PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ003-260000-
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
318 AM PDT TUE MAR 25 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE
TONIGHT AND WEDNESDAY MORNING. WIND GUSTS TO 60 MPH WILL BE
POSSIBLE IN THE FOOTHILLS AND ALONG HIGHWAY 395 FROM RENO TO
MINDEN WEDNESDAY.

$$

CAZ071-260000-
/O.CON.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
318 AM PDT TUE MAR 25 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH...WITH
GUSTS TO 60 MPH POSSIBLE LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING ALONG HIGHWAY 395 FROM SOUTH AND EAST OF JANESVILLE TO
THE NEVADA STATE LINE. LIGHTER WINDS ARE EXPECTED NORTH AND WEST
OF SUSANVILLE.

$$

CAZ073-NVZ001-260000-
/O.CON.KREV.HW.A.0004.080326T1200Z-080327T0000Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
318 AM PDT TUE MAR 25 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 40 MPH WEDNESDAY...WITH
GUSTS TO 60 MPH POSSIBLE ALONG HIGHWAYS 395 AND 95. WINDS OVER
THE SIERRA RIDGES COULD GUST TO OVER 90 MPH.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 252042
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
142 PM PDT TUE MAR 25 2008

...STRONG COLD FRONT TO MOVE ACROSS THE AREA WEDNESDAY...

.A LARGE AREA OF LOW PRESSURE IN THE GULF OF ALASKA WILL PUSH A
COLD FRONT THROUGH THE REGION WEDNESDAY. GUSTY WINDS ARE EXPECTED
ACROSS MOST OF THE AREA DURING THE AFTERNOON AND EVENING. IN
WESTERN NEVADA...THERE WILL ALSO BE LOCALIZED AREAS OF BLOWING
DUST. WINDS WILL DIMINISH WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS
INTO THE REGION.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

CAZ072-NVZ002-260500-
/O.UPG.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
/O.NEW.KREV.WI.Y.0007.080326T1700Z-080327T0500Z/
/O.EXT.KREV.LW.Y.0022.000000T0000Z-080326T1700Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
142 PM PDT TUE MAR 25 2008

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY. THE LAKE
WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PDT WEDNESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE
TO PRODUCE ROUGH CHOP ON LAKE TAHOE THROUGH WEDNESDAY MORNING.
SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE
WATERS.

THESE WINDS ARE EXPECTED TO INCREASE ACROSS THE ENTIRE TAHOE BASIN
WEDNESDAY MORNING WITH SPEEDS OF 20 TO 30 MPH AND GUSTS TO 50 MPH
BY MIDDAY. WIND GUSTS OVER RIDGES WILL APPROACH 90 MPH. WINDS WILL
GRADUALLY DIMINISH WEDNESDAY EVENING.

$$

NVZ004-260500-
/O.NEW.KREV.WI.Y.0007.080326T1700Z-080327T0500Z/
/O.CON.KREV.LW.Y.0022.000000T0000Z-080326T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
142 PM PDT TUE MAR 25 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY. A LAKE WIND
ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

WEST WINDS OF 10 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL CAUSE
ROUGH CHOP ON PYRAMID LAKE THROUGH EARLY EVENING. SMALL BOATS
WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE. 

ON WEDNESDAY...STRONGER WINDS ARE EXPECTED ON PYRAMID LAKE AS WELL
AS ACROSS PERSHING AND CHURCHILL COUNTIES. WEST WINDS WILL
INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH. AREAS OF BLOWING
DUST WILL REDUCE THE VISIBILITY TO LESS THAN ONE MILE AT TIMES
ALONG INTERSTATE 80 AND HIGHWAY 50.

$$

CAZ071-260500-
/O.UPG.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
/O.NEW.KREV.WI.Y.0007.080326T1700Z-080327T0500Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
142 PM PDT TUE MAR 25 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL INCREASE WEDNESDAY MORNING TO 15 TO 30 MPH...WITH
GUSTS TO 50 MPH EXPECTED BY NOON. THE STRONGEST WINDS WILL OCCUR
ALONG HIGHWAY 395 FROM SOUTH AND EAST OF JANESVILLE TO THE NEVADA
STATE LINE. WIND GUSTS UP TO 40 MPH ARE EXPECTED NORTH AND WEST
OF SUSANVILLE. THE WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON
BEFORE DIMINISHING WEDNESDAY EVENING.

$$

NVZ003-260500-
/O.UPG.KREV.HW.A.0004.080326T0900Z-080326T2100Z/
/O.NEW.KREV.WI.Y.0007.080326T1700Z-080327T0500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
142 PM PDT TUE MAR 25 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE WEDNESDAY
MORNING. WIND GUSTS TO 50 MPH ARE EXPECTED ACROSS MOST AREAS WITH
LOCALIZED GUSTS TO 65 MPH IN THE FOOTHILLS AND WIND PRONE AREAS.
THE WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE
DIMINISHING WEDNESDAY EVENING.

$$

CAZ073-NVZ001-260500-
/O.UPG.KREV.HW.A.0004.080326T1200Z-080327T0000Z/
/O.NEW.KREV.WI.Y.0007.080326T1700Z-080327T0500Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
142 PM PDT TUE MAR 25 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH BY NOON WEDNESDAY...WITH
GUSTS TO 50 MPH EXPECTED ALONG HIGHWAYS 395 AND 95. LOCALIZED
STRONGER WIND GUSTS TO 65 MPH ARE POSSIBLE NEAR LAKE CROWLEY AND
THE HIGHER ELEVATIONS WEST OF BRIDGEPORT AND LEE VINING. IN
ADDITION...WIND GUSTS OVER THE SIERRA CREST COULD REACH 90 MPH.
THE WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE
DIMINISHING WEDNESDAY EVENING.

$$

CAZ070-NVZ005-260500-
/O.NEW.KREV.WI.Y.0007.080326T1700Z-080327T0500Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...EMPIRE...GERLACH
142 PM PDT TUE MAR 25 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT WEDNESDAY. 

SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH
ACROSS NORTHERN WASHOE COUNTY AND THE SURPRISE VALLEY BY NOON
WEDNESDAY. THE STRONGEST WINDS ARE EXPECTED OVER THE SOUTHERN
SURPRISE VALLEY NEAR EAGLEVILLE AND IN THE GERLACH AREA IN NEVADA.
THE WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON BEFORE
DIMINISHING WEDNESDAY EVENING.

$$
JW

HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Mar 23, 3:13 AM PDT, 11 hours 41 minutes earlier.

Area forecast discussion, Mar 23, 3:13 AM PDT, 11 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
313 AM PDT SUN MAR 23 2008

.SHORT TERM...
MAIN CHANGES TO THE SHORT TERM GRIDS WERE TO RAISE SNOW LEVELS
AND TO INCREASE WINDS TUESDAY AND TUESDAY NIGHT.

FLAT RIDGING TO SLOWLY ERODE FROM THE NORTH THROUGH TUESDAY BEFORE
A TROUGH MOVES IN TUESDAY NIGHT INTO WEDNESDAY. THIS WILL MEAN
STEADY OR SLOWLY COOLING HIGHS (ESPECIALLY NORTH/NORTHWEST)
MONDAY AND TUESDAY AFTER HIGHS IN THE 60S TO AROUND 70 FOR THE
LOWER VALLEYS TODAY. THE CHANCE FOR LIGHT SHOWERS WILL SLOWLY SAG
SOUTH AS THE RIDGE ERODES MONDAY AND TUESDAY.

THE MAIN STORY WILL BE THE INCREASE IN WINDS AHEAD OF THE SIGNIFICANT
COLD FRONT TUESDAY NIGHT AND WEDNESDAY. THE FRONT WILL HAVE GOOD
THERMAL PACKING WITH HIGHS EXPECTED TO DROP 10 TO 15 DEGREES FROM
TUESDAY TO WEDNESDAY. 12Z GFS 700 MB WINDS PEAK OUT AT 50-60 KTS
TUESDAY NIGHT AND WEDNESDAY MORNING AS THE FRONT DRIVES THROUGH
THE REGION. ALSO...THE GFS INDICATES LIGHT PRECIP BANKING AND A
CRITICAL LEVEL BETWEEN 650-700 MB FOR THE RENO-TAHOE AREA FOR 06Z
WEDNESDAY...WHICH COULD ACT TO DUCT THE RIDGE WINDS AND BRING
LOCALIZED HIGH WIND CRITERIA (GUSTS OF 50 KTS OR 58 MPH) TO THE
LEESIDE FOOTHILLS OF THE NORTHERN SIERRA. IN ANY CASE...I WOULD
EXPECT THE POTENTIAL FOR WIND ADVISORY CRITERIA FOR AT LEAST THE
NORTHERN PORTION OF THE CWA STARTING TUESDAY NIGHT. WE WILL ISSUE
A SPECIAL WEATHER STATEMENT TO INDICATE THE WIND POTENTIAL FOLLOWED
BY MUCH COLDER TEMPS BY MID WEEK. SNYDER

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
EXTENDED PORTION OF THE FORECAST STARTS WITH MODELS INDICATING TROF
ALONG THE WEST COAST. BOTH OPERATIONAL GFS AND ECMWF PROGRESS THIS
TROF INLAND THROUGH WEDNESDAY INTO EARLY THURSDAY BUT GFS DIPS THE
MAIN ENERGY A BIT FURTHER SOUTH. GFS HAS BEEN CONSISTENT WITH THIS
FEATURE LAST FEW RUNS AND IS NOW THE FAVORED SOLUTION. PROXIMITY OF
JET STREAK ACROSS THE NRN CWA WILL AID IN MAINTAINING GUSTY WINDS
ACROSS THE RGN FOR MUCH OF WEDNESDAY AND POSSIBLY INTO EARLY
THURSDAY MRNG ALONG...WITH POPS ACROSS THE NRN PORTION OF THE CWA
FOR WEDNESDAY/WED EVNG. TOO EARLY TO DISCUSS POSSIBLE WIND
ADVISORIES ATTM BUT MAY NEED SPS TO HIGHLIGHT CHANGE IN PATTERN FOR
END OF THE SHORT TERM PORTION OF THE FORECAST INTO THE EXTENDED.

AS TROF SWINGS EAST PCPN CHANCES WILL END BY EARLY THURSDAY AND
COOLER AIR WILL FILTER INTO THE RGN BEHIND THE TROF AND ITS ASCD SFC
BOUNDARY. WILL NEED TO LOWER TEMPS FOR THURSDAY WITH THIS FORECAST.
COOLEST MRNG LOWS WILL BE FRI AS WINDS DECOUPLE AND WEAK HIGH BEGINS
TO SETTLE OVER THE RGN. RIDGE WILL BE SHORT LIVED AS IT FLATTENS AND
MOVES EAST SAT. AS THIS RIDGE FLATTENS IT SHOULD ALLOW MSTR INTO THE
RGN...MAINLY ACROSS THE FAR NORTH. WILL INCLUDE SMALL POPS FOR THE
SIERRA NORTH OF THE TAHOE BASIN FRI NIGHT INTO SAT ALONG WITH FAR NW
CWA...BUT OTHER AREAS SHOULD BE DRY. MLF
&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE TODAY BUT WITH WEAK SHORT WAVE TO THE
NORTH WILL SEE AN INCREASE IN SFC WINDS BY AFTN WITH OCCASIONAL
GUSTS TO AROUND 20 KT. THESE GUSTY WINDS SHOULD CONTINUE INTO THE
EVENING SO DO NOT ANTICIPATE FOG IN VICINITY KTRK TONIGHT. MLF
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

HTTP://WEATHER.GOV/RENO

Nearby

High Wind Watches in California, 2008High Wind Watches in Nevada, 2008Every high wind watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.